# SDR HNAA2013061400337

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,043 hours, 53,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85311092105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN UNDERFLOOR FLANGE SUPPORT CRACKED.  FLANGE SUPPORT WAS R & R WITH NEW ON LT AND RT INBD SEAT TRACK IAW SRM 31-42-05 AND SRM 51-42-45.
